# SDR 2008UALA00098

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 47,024 hours, 29,848 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 EEL STRIPS INOPERATIVE IN CABIN.  REPLACED POWER STRIP
